Another question about Gonal F

5 posts / 0 new
Last post
reb2591020's picture
Joined: 09/20/09
Posts: 333
Another question about Gonal F

I know this board is geared toward IVF, but I was hoping someone might have an answer for me...

This is the first month I did just Gonal F and ovidrel and IUI. I stimmed for 11 days. I triggered on Saturday, 12/11 and had b2b iui's, 12/12 and Monday 12/13. Since Wednesday my bbs have been full and nipples very sore. I have read that the meds I am taking are the cause, I know it is way too early for actual pregnancy symptoms. I am wondering how long does it take for the medication symptoms to go away

Thanks!

zeit8593's picture
Joined: 08/19/08
Posts: 299

I hope your "symptoms" are a good sign for you! I've never used Gonal F so I can't give you an experienced answer.... but meds. sure can play some dirty tricks. Everyone has different side effects and durations. Hang in there and good luck at your beta!

meggyrn's picture
Joined: 02/16/09
Posts: 2263

I'm sorry...I don't have an answer for you as everyone says "everyone is different." Are you doing any progesterone? Good luck and keep us update on your beta!

reb2591020's picture
Joined: 09/20/09
Posts: 333

"meggyrn" wrote:

I'm sorry...I don't have an answer for you as everyone says "everyone is different." Are you doing any progesterone? Good luck and keep us update on your beta!

nope no progesterone....

deborah74's picture
Joined: 12/14/05
Posts: 698

"meggyrn" wrote:

Are you doing any progesterone?

Thats exactly what i was thinking.... since progesterone basically makes your body feel pregnant imo.
Hope you get a nice bfp soon.